# SDR CALA9701268

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.5 INCH CRACK IN RT OUTBOARD END OF LOWER BULKHEAD T-CHORD AT STA 1156.  THE CRACKED SECTION OF CHORD WAS CUT OUT, A NEW CHORD AND SPLICES WERE FABRICATED AND INSTALLED IAW DAC DRAWING SR10530073 AND SRM 51-21-0.
